# SDR DXTA2017021006366

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 10,150 hours, 7,806 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Switch
- Part number: D45C24
- Part serial: 1833
- Condition: Failed
- Location: Airspeed
- Part time: 9,838 hours, 7,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NORMAL DEPARTURE ACCELERATING THROUGH 200 KTS, NOTICED THE TRIM WHEEL BUCKED AND RAN OUT OF FORWARD TRIM.  SIMULTANEOUSLY, THERE WAS EXTREME PRESSURE ON THE YOLK IN ORDER TO REMAIN LEVEL.  THE STAB MISCOMPARE LIGHT ILLUMINATED MOMENTARILY.  THE CREW RAN THE STAB MISS COMP CHECKLIST,  AND SAFELY LANDED WITH FLAP 0.   DURING POST FLIGHT, NOTICED THE HORIZONTAL STAB WAS IN THE "LAND" POSITION AND FLAPS WERE 0.    REMOVED AND REPLACED AIRSPEED SWITCH.  PERFORMED SATISFACTORY OPS CHECK OF THE TWO POSITION HORZORIZONTA STAB.  PERFORMED SATISFATORY LEAK AND OPS CHECK OF THE AIRSPEED SWITCH IAW AMM 27-40-00
